Volume 7, Issue 3, June 2018, Page: 94-100
Geometrical, Algebraic, Functional and Correlation Inequalities Applied in Support of James-Stein Estimator for Multidimensional Projections
Michael Fundator, Division of Behavioral and Social Sciences and Education, National Academies of Sciences, Engineering, Medicine, Washington, USA
Received: Nov. 9, 2017;       Accepted: Dec. 5, 2017;       Published: Jul. 5, 2018
DOI: 10.11648/j.acm.20180703.14      View  715      Downloads  46
Abstract
Isoperimetric, Milman reverse, Hilbert, Widder, Fan-Taussky-Todd, Landau, and Fortuin–Kasteleyn–Ginibre (FKG) inequalities in n dimensions in investigations of multidimensional estimators support the use of James-Stein estimator against classical least squares as applied to Cumulant Analysis, Associate Random Variables, and Time Series Analysis.
Keywords
Multidimensional Time Model, James-Stein Estimator, Sampling and Functional Inequalities
To cite this article
Michael Fundator, Geometrical, Algebraic, Functional and Correlation Inequalities Applied in Support of James-Stein Estimator for Multidimensional Projections, Applied and Computational Mathematics. Vol. 7, No. 3, 2018, pp. 94-100. doi: 10.11648/j.acm.20180703.14
Copyright
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
M. Fundator Applications of Multidimensional Time Model for Probability Cumulative Function for Parameter and Risk Reduction. In JSM Proceedings Health Policy Statistics Section Alexandria, VA: American Statistical Association. 433-441.
[2]
M. Fundator. Multidimensional Time Model for Probability Cumulative Function. In JSM Proceedings Health Policy Statistics Section. 4029-4039.
[3]
M. Fundator. Testing Statistical Hypothesis in Light of Mathematical Aspects in Analysis of Probability doi:10.20944/preprints201607.0069. v1.
[4]
M. Fundator Application of Multidimensional time model for probability Cumulative Function to Brownian motion on fractals in chemical reactions (44th Middle Atlantic Regional Meeting, June/9-12/16, Riverdale, NY) Academia Journal of Scientific Research (ISSN 2315-7712) DOI: 10.15413/ajsr.2016.0167 In preparation for publication.
[5]
Michael Fundator Application of Multidimensional time model for probability Cumulative Function to Brownian motion on fractals in chemical reactions (Northeast Regional Meeting, Binghamton, NY, October/5-8/16). Academia Journal of Scientific Research (ISSN 2315-7712) DOI: 10.15413/ajsr.2016.0168 In preparation for publication.
[6]
Michael Fundator Applications of Multidimensional Time Model for Probability Cumulative Function for design and analysis of stepped wedge randomized trials. Academia Journal of Scientific Research (ISSN 2315-7712) DOI: 10.15413/ajsr.2016.0169 In preparation for publication.
[7]
Michael Fundator Multidimensional Time Model for Probability Cumulative Function and Connections Between Deterministic Computations and Probabilities Journal of Mathematics and System Science 7 (2017) 101-109 doi: 10.17265/2159-5291/2017.04.001.
[8]
N. Bohr, H. A. Kramers, J. C. Slater The quantum Theory of Radiation.
[9]
J. Hendry Bohr-Kramers-Slater: A Virtual Theory of Virtual Oscillators and Its Role in the History of Quantum Mechanics. A. N.
[10]
M. P. Bianchi A BGK-type model for a gas mixture undergoing reversible reaction.
[11]
H. A. Kramers “Brownian motion in a field of force and the diffusion model of chemical reactions.” Physica, 7, 4, 284-304 (1940).
[12]
R. von Mises “Probability, Statistics and Truth”.
[13]
P. Morters “Lecture notes.”
[14]
D. R. Brillinger “Moments, cumulants, and some applications to stationary random processes”.
[15]
Y. L. Tong, “Relationship between stochastic inequalities and some classical mathematical inequalities,” Journal of Inequalities and Applications, vol. 1, no. 1, pp. 85-98, 1997.
[16]
J. D Esary, F Proschan, D. W Walkup “Association of random variables with applications” Ann. Math. Statist., 38 (1976), pp. 1466–1474
[17]
Paul Richard Halmos “Lectures on Boolean Algebras” Van Nostrand.
[18]
Khinchin “Three pearls of Number theory”.
[19]
V Blåsjö The Evolution of the Isoperimetric Problem https://www.maa.org/sites/default/files/pdf/upload_library/22/Ford/blasjo526.pdf.
[20]
Sariel Har-Peled The Johnson-Lindenstrauss Lemma.
[21]
R. Tapia The Isoperimetric Problem Revisited: Extracting a Short Proof of Sufficiency from Euler's 1744 Approach to Necessity.
[22]
P J. H Pineyro Gergonne; The isoperimetric problem and the Steiner's symmetrization.
[23]
Gergonne, J. D.: Goeometrie. Recherche de la surface plane de moindre contour, entre toutes celles de m^eme etendue, et du corps de moindre surface, entre tous ceux de m^eme volume, Annales de Gergonne 4 (1813-1814), 338-343.
[24]
Hilbert D. “Uber die Darstellung definiter Formen als Summe von Formenquadraten” Math Ann. 32, 342-350 (88).
[25]
I. Schur, Bemerkungungen zur Theorie der beschr ankten Bilinearformen mit endlich vielen Ver andlichen, J. reine angew. Math., 140 (11).
[26]
D. V. Widder, An inequality related to one of Hilbert’s, J. London Math. Soc. 4, 194-198.
[27]
Frazer C. Note on Hilber’s inequality, J. London Math. Soc. 21/46 pp. 7-9.
[28]
G. J. O. Jameson Hilbert’s inequality and related results Notes
[29]
G. H. Hardy, “Prolegomena to a chapter on inequalities.”
[30]
G. H. Hardy, J. E. Littlewood and G. P´olya, Inequalities, 2nd ed., Cambridge University Press.
[31]
Mitrinovic, Dragoslav S. Analytic Inequalities.
[32]
G. D. Handler Hilbert and Hardy type inequalities.
[33]
H. S. Wilf, Finite sections of some classical inequalities, Ergebnisse der Mathematik, Band 52.
[34]
Minkowski, Hermann (1896). Geometrie der Zahlen. Leipzig: Teubner.
[35]
Milman, Vitali D. (1986). "Inégalité de Brunn-Minkowski inverse et applications à la théorie locale des espaces normés. [An inverse form of the Brunn-Minkowski inequality, with applications to the local theory of normed spaces]". C. R. Acad. Sci. Paris Sér. I Math. 302 (1): 25–28.
[36]
E. F. Beckenbach and R. Bellman. “Inequalities”, Springer, Berlin, 1983.
[37]
Fan. K, O. Taussky and J. Todd. Discrete analogues of inequalities of wirtinger. Monatsh, Math, 59 (1995), 73-90.
[38]
C. Stein, “Inadmissibility of the Usual Estimator for the Mean of a Multivariate Normal Distribution,”in Proc. Third Berkeley Symp. OnMath. Statist. and Prob., vol. 1, pp. 197-206.
[39]
C. Stein. Estimation of the mean of a multivariate normal distribution. Ann. Stat., 9 (6): 1135–1151.
[40]
D. E. A. Giles. et al The positive-part Stein-rule estimator and tests of hypotheses. Economics Letters 26 (1988): 49-52.
[41]
Fortuin, C. M.; Kasteleyn, P. W.; Ginibre, J. Correlation inequalities on some partially ordered sets. Comm. Math. Phys. 22 (1971), no. 2, 89--103.
[42]
R. A. L. Carter et al Unbiased Estimation of the MSE Matrix of Stein-Rule Estimators, Confidence Ellipsoids, and Hypothesis Testing.
[43]
H. M. Hudson “A Natural Identity for exponential families with applications in multiparameter estimation” The Annals of Statistics V. 6, N 3.
[44]
Z-G Xiao et al A simple new proof of Fan-Taussky-Todd inequalities.
[45]
H. Alzer Converses of two inequalities of Ky Fan, O. Taussky, and J. Todd Journal of Mathematical Analysis and ApplicationsVolume 161, Issue 1, October/91, 142-147https://doi.org/10.1016/0022-247X (91)90365-7.
Browse journals by subject